# SDR SWAA2015040238084

- Difficulty date: February 3, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CONDITIONED AIR DOOR 1304, RT SIDE OF DOOR CUT OUT CRACKED.  REPAIRED CUT OUT IAW ER & EA.
